Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Robust parameter estimation for asset price models with Markov modulated volatilities
Author: Elliott, R.
Malcolm, W.
Tsoi, A.
Citation: Journal of Economic Dynamics and Control, 2003; 27(8):1391-1409
Publisher: Elsevier Science BV
Issue Date: 2003
ISSN: 0165-1889
Statement of
R. J. Elliott, W. P. Malcolm, and Allanus H. Tsoi
Abstract: In this paper, we apply a robust form of filtering equations for a continuous time hidden Markov model to estimate the volatility of a risky asset. The robust form of the filters we consider offers substantial improvement over classical filtering by completely eliminating stochastic integrations completely. A simulation study is included to indicate the benefits.
Keywords: Reference probability
Forwards and backwards Duncan–Mortenson–Zakai equations
Description: Copyright © 2002 Elsevier Science B.V. All rights reserved.
DOI: 10.1016/S0165-1889(02)00064-7
Description (link):
Appears in Collections:Applied Mathematics publications
Aurora harvest 6

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.